Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Finite knot surgeries and Heegaard Floer homology

Margaret I Doig

Algebraic & Geometric Topology 15 (2015) 667–690
Bibliography
1 J Berge, Obtaining lens spaces by surgeries on knots, unpublished manuscript
2 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
3 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
4 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
5 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, de Gruyter (1985) MR808776
6 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
7 J C Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003) 435 MR1997325
8 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, Mem. Amer. Math. Soc. 1021 (2012) MR2951665
9 M Doig, Obstructing finite surgery, arXiv:1302.6130
10 M Doig, Spherical Seifert fibered spaces, knot surgeries, and Heegaard Floer homology, PhD thesis, Princeton (2010)
11 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
12 D Futer, M Ishikawa, Y Kabaya, T W Mattman, K Shimokawa, Finite surgeries on three-tangle pretzel knots, Algebr. Geom. Topol. 9 (2009) 743 MR2496889
13 D Gabai, Foliations and the topology of $3$–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
14 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
15 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
16 C M Gordon, Dehn surgery and satellite knots, Trans. Amer. Math. Soc. 275 (1983) 687 MR682725
17 C M Gordon, J Luecke, Knots are determined by their complements, Bull. Amer. Math. Soc. 20 (1989) 83 MR972070
18 J E Greene, The lens space realization problem, Ann. of Math. 177 (2013) 449 MR3010805
19 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
20 R Kirby, A calculus for framed links in $S^{3}$, Invent. Math. 45 (1978) 35 MR0467753
21 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology, part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 273 MR520548
22 W B R Lickorish, A representation of orientable combinatorial $3$–manifolds, Ann. of Math. 76 (1962) 531 MR0151948
23 T W Mattman, Cyclic and finite surgeries on pretzel knots, J. Knot Theory Ramifications 11 (2002) 891 MR1936241
24 T W Mattman, K Miyazaki, K Motegi, Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions, Trans. Amer. Math. Soc. 358 (2006) 4045 MR2219009
25 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
26 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
27 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
28 Y Ni, X Zhang, Characterizing slopes for torus knots, Algebr. Geom. Topol. 14 (2014) 1249
29 P S Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
30 P S Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
31 P S Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
32 P S Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
33 P S Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
34 P S Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
35 P S Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
36 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
37 G Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:math/0211159
38 G Perelman, Ricci flow with surgery on three-manifolds, arXiv:math/0303109
39 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, arXiv:math/0307245
40 T Perutz, Hamiltonian handleslides for Heegaard Floer homology, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern) (2008) 15 MR2509747
41 P Scott, The geometries of $3$–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
42 H Seifert, Topologie dreidimensionaler gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
43 H Seifert, W Threlfall, Seifert and Threlfall: A textbook of topology, Pure and Applied Mathematics 89, Academic (1980) MR575168
44 A H Wallace, Modifications and cobounding manifolds, IV, J. Math. Mech. 12 (1963) 445 MR0154297
45 X Zhang, On property I for knots in $S^3$, Trans. Amer. Math. Soc. 339 (1993) 643 MR1154545